# SDR C2XA01BT015

- Difficulty date: February 6, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIC - FLT 3669 - CREW REPORTED ''RIGHT AFTER V1 ON GROUND ON TAKEOFF, RECEIVED MASTER WARNING (NO EICAS MESSAGES) PITCH TRIM HAD RUN FROM 7 UNITS UP TO 2 UNITS UP WITHIN 2 SECONDS.  AIRCRAFT COULD NOT BE TRIMMED AGAIN UNTIL APPROXIMATELY 500 FEET, 160 KNOTS. NO OTHER IRREGULARITIES NOTED.  MAINTENANCE IN RIC, REPORTED OPS CHECKED GOOD IAW EMB145 MM 27-40-00.  (M)
